Advertisement

Gesticare DHA Overdose

Treatment for an Overdose of Gesticare DHA

The treatment for a Gesticare DHA overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Deferoxamine (Desferal®) is an antidote that may be given to help to bind to the excess iron in the body, preventing it from causing damage.
Treatment also involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
  • Fluids through an intravenous line (IV), if necessary
  • Other treatments based on complications that occur.
For the reasons discussed in this article, it is important that you seek medical attention right away if you believe that you may have taken too much Gesticare DHA.
Last reviewed by: Kristi Monson, PharmD
Advertisement
Pregnancy and Pain